# SDR USAA920081099

- Difficulty date: May 13, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 47,805 hours, 33,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - CRACKED FUSELAGE SKIN, BS 727F, S24L.  REPAIRED FUSELAGE SKIN, BS 727F, S24L IAW B737 SRM 53-00-01.
